# SDR VNAA2013061000006

- Difficulty date: June 10, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 22,807 hours, 23,067 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

IT WAS REPORTED AFTER APU SHUTDOWN FLAMES WERE COMING FROM APU EXHAUST AREA.  WHEN POWER WAS SWITCHED OFF FLAMES EXTINGUISHED.  MAINTENANCE TROUBLESHOT, INSPECTED, REMOVED AND REPLACED THE APU FUEL SELONOID VALVE AFTER INSPECTING FOR FIRE DAMAGE.  NO DAMAGE NOTED.  USING THE AIRCRAFT MANUALS.  CHECKS WERE ACCOMPLISHED USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
